# SDR DL72S990367

- Difficulty date: February 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401DA
- Make and model: Boeing 727232
- Aircraft serial: 21145
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65182173
- Condition: Cracked
- Location: Bs 444
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LFEC INSPECTION OF THE STRINGER 4L SKIN LAP SPLICE BETWEEN FS 360 AND 460 INDICATED A SINGLE CRACK.  INTERNAL HFEC INSPECTION CONFIRMED ONE CRACK ONLY AT FS 444.  THE CRACK WAS ROUTED OUT OF THE SKIN LAP AND REPAIRED PER THE B727 SRM 53-30-3, FIG 5.  TEN FASTENERS FWD AND AFT OF THE CRACK WERE ADDITIONALLY REMOVED TO ALLOW FOR HFEC SURFACE SCAN WITH NO RIVET TAIL INTERFERENCE.  NO OTHER CRACKS WERE NOTED.
